It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • weaning off beta blockers- altace worse,please respond

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-07-2006, 06:10 PM   #1
    hopelyone
    Newbie
    (female)
     
    hopelyone's Avatar
     
    Join Date: Nov 2006
    Posts: 9
    hopelyone HB User
    weaning off beta blockers- altace worse,please respond

    Won't someone here tell me what's going on with me? 9 days on 1/2 toperol, 7 days on altace because Dr is supposedly helping me wean off beta drug.And now I feel worse by the day!! My head and neck glands give me the weirdest feeling, so uncomfortable!! Like a headache but stranger, tingly - just plain weird. I want to skip the altrace tonight - won't someone respond??? I can't concentrate - My bp has been strange all day, up to 152/94 - now it is125/86.
    Is it the beta or altrace making me feel so sick??
    hope

     
    Sponsors Lightbulb
       
    Old 11-08-2006, 06:05 AM   #2
    Lenin
    Senior Veteran
    (male)
     
    Lenin's Avatar
     
    Join Date: Nov 2004
    Posts: 8,456
    Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
    Re: weaning off beta blockers- altace worse,please respond

    The altace is no aid to stopping a beta-blocker, the mode of operation is too different. Some people have an AWFUL time with ACE inhibitors like Altace.

    Just stop the altace as you wean off the Toprol. Take the 1/2 dose of Toprol for another week and then try 1/4 dose.
    If your heart rate goes over 100 at rest or your rhythm becomes irregular, go back to the 1/2 dose for another week.

    After you're OFF the Toprol, then maybe the altace can be tried. Doing two things at once makes it hard to ascertain what is doing what.

    After the Toprol, why not get a month of at-home, relaxed readings with NO drugs and see what your baseline is. But don't start this tally till you;ve been off the Toprol completely for at least a week or two.

    While weaning off the Toprol, maybe a tranquilizer is a good idea...valium or xanax.

    Last edited by Lenin; 11-08-2006 at 06:18 AM.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Reducing heart rate with beta blockers in hypertension is it harmful or Atenolol? ACE28 High & Low Blood Pressure 51 03-18-2010 05:03 PM
    Weaning off beta blockers lewlew Anxiety 3 01-15-2009 10:13 PM
    help with weaning off Atenolol scooby12 High & Low Blood Pressure 3 03-31-2008 06:12 AM
    Need to change Beta blockers due to exhaustion,which one is best? Teacupforme High & Low Blood Pressure 11 09-18-2007 07:42 PM
    Beta Blockers & b/p in Aorta famnd High & Low Blood Pressure 11 09-17-2007 09:01 PM
    anyone take beta or calcium chan blockers for fast heart hopesprings2 Heart Disorders 13 08-08-2007 12:49 PM
    beta blocker? worrywort Panic Disorders 4 09-05-2006 10:24 AM
    Info on weaning off of a beta blocker nenna71 High & Low Blood Pressure 8 06-24-2005 07:43 PM
    Tachycardia and Weaning off Beta Blockers jahee High & Low Blood Pressure 3 04-12-2004 08:39 AM
    weaning off beta blockers jahee High & Low Blood Pressure 3 03-25-2004 05:40 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:50 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!